# SDR C77A20170524001

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 26,543 hours, 15,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Gouged
- Location: Frames 23-29
- Part time: 26,543 hours, 15,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RT OTBD LATERAL SEAT TRACK, HAS GOUGE DAMAGE AT FRAME 23, 24, AND 29. X=7233 TO 9648  Y=1010.  ALL FOUND TO BE OUT OF LIMITS IAW SRM 53-21-10.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-21-05, AND  NE 06-013, AND EO E175-53MR-211, REV IR.   MAJOR REPAIR.
